# SDR CHQA201100016

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 23,951 hours, 18,895 cycles
- Engine: Allsn AE3007A
- Engine time: 21,541 hours, 16,736 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Part number: NAS51732
- Condition: Misinstalled
- Location: Emergency Exit
- Component: Emergency Hatch, Emb
- Component part number: 14525737403
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT OVERWING EMERGENCY EXIT ON THE LEFT PASSENGER ESCAPE HATCH WAS FOUND TO BE BLOCKED.  MAINTENANCE FOUND A SCREW THAT WAS NOT INSTALLED PROPERLY AND WAS BLOCKING THE DOOR FROM OPENING.  THE SCREW WAS RE-INSTALLED AND OPERATIONAL CHECKS OF THE LEFT OVERWING EMERGENCY EXIT WERE GOOD.  NO FURTHER DEFECTS WERE NOTED.
